# SDR CALA9801098

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBOARD STIFFENER CRACKED AND BENT AT FLOOR SUPPORT BS 313, RT CENTER OF CEILING.  A NEW STIFFENER WAS FABRICATED AND INSTALLED IAW SRM 53-05 AND NEW SKIN WAS INSTALLED IAW SRM 53-05, 51-30-2, AND 51-70-2.
